# SDR DALA1014600629

- Difficulty date: June 21, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 73,645 hours, 35,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW FOUND FIRST CLASS EMERGENCY PATH LIGHTS VERY DIM. MX REPLACED THE POWER SUPPLY. OPS CHECK WAS GOOD. (2010-D0740) (DL757101622)
